PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Back to Search Results |
| Model Number |
2200-2520-B |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's dob is unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.The angiosculpt catheter and non-philips guidewire were returned (separately and not intact) for evaluation.Visual inspection of the catheter found a damaged scoring element and a damaged intermediate bond.The proximal scoring element rings detached from the intermediate bond, was pulled distally over the distal tip, but remained intact to the catheter.Visual inspection of the non-philips guidewire found no damage observed.Based on the device analysis, the root cause could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
The angiosculpt catheter was used to treat a slightly fibrous mid circumflex artery.During removal, moderate resistance was noted, thus the catheter and guidewire were removed as a system.Upon removal, the scoring element was pulled distally away from the balloon, but remained intact to the catheter.The procedure was completed with a non-angiosculpt catheter.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.